MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA25-100/I16-40
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm (1708)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx abdominal aortic aneurysm stent.Approximately five (5) years post initial procedure, the patient presented at routine follow-up with a growing aneurysm (unknown diameter) and a possible type iii endoleak.The physician plans to re-intervene but surgery has not been scheduled.The patient is reportedly in stable condition.As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot review confirmed all devices met specifications prior to release.The devices were not returned as they remain implanted, and therefore no sample evaluation was completed.A clinical assessment was completed based on the received medical records.The reported aneurysm enlargement and type iii endoleak are unconfirmed, and there is no evidence for a secondary endovascular procedure.The procedure-related harms and device, user, procedure, or anatomy relatedness of this event could not be determined.The contributing factors for the reported event are indeterminate due to a lack of the relevant medical information as the requested medical images were denied.The final patient status was reported as being stable.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Corrections to g4 and h6: h6 result code; remove 3233.H6 conclusion code; remove 11.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key9875925
Report Number2031527-2020-00111
Device Sequence Number19552768
Product Code MIH
UDI-Device Identifier00818009010032
UDI-Public(01)00818009010032(17)171119
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/19/2017
Device Model NumberBA25-100/I16-40
Device Lot Number1252300-006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2020
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL 1252412-002
Outcome Attributed to Adverse Event Other;
Patient Age74 YR